# SDR COEA2025072404711

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: 0433
- Aircraft time: 13,432 hours, 16,372 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 10263N01W00
- Part serial: 351A
- Condition: Erratic
- Location: Eng Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8735, ENROUTE ANC-ENA   AIR TURNBACK.   DURING CLIMB OUT, THE PILOT NOTICED ERRATIC FLUCTUATIONS OF THE TORQUE GAUGE. RETURNED TO ANC. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT.   REPLACED THE TORQUE GAUGE. OPS CHECK GOOD.
